Journal Description

Pakistan Journal of Statistics and Operation Research started in 2005 with the aim to promote and share scientific developments in the subject of statistics and its allied fields. Initially PJSOR was bi-annually double blinded peer reviewed publication containing articles about Statistics, Data Analysis, Teaching Methods, Operational Research, Actuarial Statistics and application of Statistical methods in variety of disciplines. Because of increasing submission rate, editoral board of PJSOR decided to publish it on quarterly basis from 2012. Brief chronicles is overseen by an Editorial Board comprised of academicians and scholars. We welcome you to submit your research for possible publication in PJSOR through our online submission system. Publication in PJSOR is absolutely free of charge.
ISSN : 1816 2711   |   E- ISSN : 2220 5810

Call for Papers

Oct 20, 2018


Papers are invited for submission to PJSOR: Pakistan Journal of Statistics and Operation Research. PJSOR is a peer-reviewed journal, published four times a year. PJSOR publishes refereed research articles and studies that describe the latest research and developments in the area of statistics, operation research and actuarial statistics.

PJSOR will publish papers describing recent research advances. The papers will be electronically available as soon as they are ready for publication, and freely accessible to all. They subsequently will appear in the paper version of the journal. Publication is free of charge, and each author will receive a free copy of the issue of the journal in which the paper is published.

Articles will be evaluated anonymously by at least two reviewers. The Editorial Board will make final decisions regarding acceptance or rejection of articles after reviews have been received, and at least a month after receipt of the manuscript. Authors submitting manuscripts should submit articles through PJSOR website ( by registering with PJSOR.

You are also encouraged to register your name in the reviewer database for Pakistan Journal of Statistics and Operation Research by visiting . This does not entail any form of commitment on your part, but simply enables us to approach you with a submission to possibly review. On being invited to review, you will have an opportunity to see the title and abstract of the paper, and you'll always be in a position to accept or decline the review invitation. You can also ask at any point to have your name removed from this reviewer list.

Note: If you already registered with PJSOR, use your login and password and follow the instructions of online submission.

Topics of interest for publication in PJSOR include:

If you have any query feel free to contact us at (;

Vol. 17 No. 2, 2021

Published: Jun 3, 2021

Improved Estimators using Exponential Function for the Population Mean in Simple and Stratified Random Samplings


Weighted Power Lomax Distribution and its Length Biased Version: Properties and Estimation Based on Censored Samples

343-356 Amal Soliman Hassan , Ehab M. Almetwally , Mundher Abdullah Khaleel, Heba Fathy Nagy

Group Acceptance Sampling Plan for Resubmitted Lots: Size Biased Lomax Distribution

357-366 Srinivasa Rao Gadde, A. Naga Durgamamba

The Balakrishnan-Alpha-Beta-Skew-Normal Distribution: Properties and Applications

367-380 Sricharan Shah, Partha Jyoti Hazarika, Subrata Chakraborty, M. Masoom Ali

A New One-term Approximation to the Standard Normal Distribution

381-385 Ahmad Hanandeh, Omar Eidous

Generalized Lindley Family with application on Wind Speed Data

387-397 Selen Cakmakyapan, Gamze Ozel

A new parametric lifetime model with modified chi-square type test for right censored validation, characterizations and different estimation methods

A new parametric lifetime model with modified chi-square type test

399-425 Haitham Yousof, Khaoula Aidi, G.G. Hamedani, Mohamed Ibrahim

A Full-Newton Step Interior Point Method for Fractional Programming Problem Involving Second Order Cone Constraint

427-433 Mansour Saraj, Ali Sadeghi, Nezam Mahdavi Amiri

Testing the proportionality assumption for specified covariate in the cox model

435-449 HAFDI Mohamed Ali

The Transmuted Inverted Nadarajah-Haghighi Distribution With an Application to Lifetime Data

451-466 Aliyeh Toumaj, S.M.T.K. MirMostafaee, G.G. Hamedani

Classical and Bayesian inference approaches for the exponentiated discrete Weibull model with censored data and a cure fraction

467-481 Jorge Alberto Achcar, Edson Zangiacomi Martinez, Bruno Caparroz Lopes de Freitas, Marcos Vinicius de Oliveira Peres

A Novel Weighted Ensemble Method to Overcome the Impact of Under-fitting and Over-fitting on the Classification Accuracy of the Imbalanced Data Sets

483-496 Ghulam Fatima, Sana Saeed

On Truncated Zeghdoudi Distribution : Posterior Analysis under Different Loss Functions for Type II Censored Data

497-508 Hamida Talhi, Hiba Aiachi

Marshall-Olkin Lehmann Lomax Distribution: Theory, Statistical Properties, Copulas and Real Data Modeling

509-530 Mohamed Aboraya
View All Issues